# SDR AALA202507149840

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,545 hours, 32,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT LIGHT (2R) DOES NOT ILLUMINATE. MAINTENANCE REPLACED EMERGENCY "EXIT" LIGHT PLATE IAW AMM 33-51-17.
